Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 24, Number 6

Carleson measures and reproducing kernel thesis in Dirichlet-type spaces
G. R. Chacón, E. Fricain and M. Shabankhah.
St. Petersburg Math. J. 24 (2013), 847-861
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3097551
On independence of some pseudocharacters on braid groups
I. A. Dynnikov and V. A. Shastin.
St. Petersburg Math. J. 24 (2013), 863-876
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3097552
Kurihara classification and maximal depth extensions for multidimensional local fields
O. Yu. Ivanova.
St. Petersburg Math. J. 24 (2013), 877-901
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3097553
The fractional Riesz transform and an exponential potential
B. Jaye, F. Nazarov and A. Volberg.
St. Petersburg Math. J. 24 (2013), 903-938
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3097554
Stein–Tomas theorem for a torus and the periodic Schrödinger operator with singular potential
I. Kachkovskiĭ.
St. Petersburg Math. J. 24 (2013), 939-948
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3097555
Operator error estimates for homogenization of the elliptic Dirichlet problem in a bounded domain
M. A. Pakhnin and T. A. Suslina.
St. Petersburg Math. J. 24 (2013), 949-976
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3097556
Absolutely continuous spectrum of a one-parameter family of Schrödinger operators
O. Safronov.
St. Petersburg Math. J. 24 (2013), 977-989
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3097557
On mean values of the $L_{q}$-discrepancies of point distributions
M. M. Skriganov.
St. Petersburg Math. J. 24 (2013), 991-1012
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3097558
American Mathematical Society